# SDR AALA202404048203

- Difficulty date: March 23, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 55,878 hours, 38,413 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311230720000
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION ON FRAME 16 LEFT-HAND SIDE INTERCOSTAL FITTING ON OPEN FASTENER HOLE H1 AT DOORSTOP FITTING 7 POSITION. REPLACED INTERCOSTAL FITTING AND FASTENERS PER SRM 51-42-11-801.
